Free Access
Volume 51, Number 5, September-October 2017
Page(s) 1805 - 1826
Published online 24 October 2017
  1. A. Bermudez and M.E. Vazquez, Upwind methods for hyperbolic conservation laws with source terms. Comput. Fluids 23 (1994) 1049–1071. [CrossRef] [MathSciNet] [Google Scholar]
  2. G.W. Alldredge, C.D. Hauck and A.L. Tits, High-order entropy-based closures for linear transport in slab geometry II: A computational study of the optimization problem. SIAM J. Sci. Comput. 34 (2012) B361–B391. [CrossRef] [Google Scholar]
  3. E. Audit, P. Charrier, J.-P. Chièze and B. Dubroca, A radiation hydrodynamics scheme valid from the transport to the diffusion limit. Preprint arXiv:astro-ph/0206281 (2002). [Google Scholar]
  4. R. Balescu. Transport Processes in Plasma, Vol. 1. Elsevier, Amsterdam (1988). [Google Scholar]
  5. M. Bennoune, M. Lemou and L. Mieussens, Uniformly stable numerical schemes for the Boltzmann equation preserving the compressible Navier Stokes asymptotics. J. Comput. Phys. 227 (2008) 3781–3803. [CrossRef] [Google Scholar]
  6. C. Berthon, P. Charrier and B. Dubroca, An asymptotic preserving relaxation scheme for a moment model of radiative transfer. C.R. Acad. Sci. Paris, Ser. I 344 (2007) 467–472. [CrossRef] [Google Scholar]
  7. C. Berthon, P. Charrier and B. Dubroca, An HLLC Scheme to Solve The M1 Model of Radiative Transfer in Two Space Dimensions. J. Scient. Comput. 31 (2007) 347–389. [CrossRef] [Google Scholar]
  8. C. Berthon and R. Turpault, Asymptotic preserving HLL schemes. Numer. Methods Partial Differ. Equ. 27 (2011) 1396–1422. [CrossRef] [Google Scholar]
  9. F. Bouchut, Nonlinear Stability of Finite Volume Methods for Hyperbolic Conservation Laws, and Well-Balanced Schemes for sources. Frontiers in Mathematics series. Birkhauser (2004). [Google Scholar]
  10. F. Bouchut and T. Morales, A subsonic-well-balanced reconstruction scheme for shallow water flows. SIAM J. Numer. Anal. 48 (2010) 1733–1758. [CrossRef] [Google Scholar]
  11. S.I. Braginskii, Reviews of Plasma Physics. In vol. 1. Edited by M.A Leontovich. Consultants Bureau New York (1965) 205. [Google Scholar]
  12. A.V. Brantov, V.Yu. Bychenkov, O.V. Batishchev and W. Rozmus, Nonlocal heat wave propagation due to skin layer plasma heating by short laser pulses. Comput. Phys. Commun. 164 (2004) 67. [CrossRef] [Google Scholar]
  13. C. Buet and S. Cordier, Asymptotic Preserving Scheme and Numerical Methods for Radiative Hydrodynamic Models. C.R. Acad. Sci. Paris, Tome, Série I 338 (2004) 951–956. [CrossRef] [Google Scholar]
  14. C. Buet, S. Cordier, B. Lucquin-Desreux and S. Mancini, Diffusion limit of the Lorentz model: asymptotic preserving schemes. ESAIM: M2AN 36 (2002) 631–655. [CrossRef] [EDP Sciences] [Google Scholar]
  15. C. Buet and B. Després, Asymptotic analysis of fluid models for the coupling of radiation and hydrodynamics. J. Quant. Spectrosc. Radiat. Transfer 85 (2004) 385–418. [CrossRef] [Google Scholar]
  16. C. Buet and B. Després, Asymptotic preserving and positive schemes for radiation hydrodynamics. J. Comptut. Phys. 215 (2006) 717–740. [CrossRef] [MathSciNet] [Google Scholar]
  17. R. Caflish, S. Jin and G. Russo, Uniformly accurate schemes for hyperbolic systems with relaxation. SIAM J. Numer. Anal. 34 (1997) 246–281. [CrossRef] [MathSciNet] [Google Scholar]
  18. P. Cargo and A.-Y. Le Roux, Un schéma équilibre adapté au modèle d’atmosphère avec termes de gravité. C.R. Acad. Sci. , Ser. I 318 (1994) 73–76. [Google Scholar]
  19. J.A. Carrillo, T. Goudon, P. Lafitte and F. Vecil, Numerical schemes of diffusion asymptotics and moment closures for kinetic equations. J. Sci. Comput. 36 (2008) 113–149. [CrossRef] [Google Scholar]
  20. C. Berthon, Numerical approximations of the 10-moment Gaussian closure. Math. Comput. 75 (2006) 1809–1831. [CrossRef] [Google Scholar]
  21. C. Chalons, F. Coquel, E. Godlewski, P.-A. Raviart and N. Seguin, Godunov-type schemes for hyperbolic systems with parameter-dependent source. The case of Euler system with friction. Math. Models Methods Appl. Sci. 20 (2010) 2109–2166. MR 2740716 (2011m:65179). [CrossRef] [Google Scholar]
  22. C. Chalons, F. Coquel and C. Marmignon, Well-balanced time implicit formulation of relaxation schemes for the euler equations. SIAM J. Sci. Comput. 30 (2008) 394–415. [CrossRef] [Google Scholar]
  23. S. Chapman and T.G. Cowling, The Mathematical Theory of Non-Uniform Gases. Cambridge University Press, Cambridge, England (1995). [Google Scholar]
  24. P. Charrier, B. Dubroca, G. Duffa and R. Turpault, Multigroup model for radiating flows during atmospheric hypersonic re-entry. Proceedings of International Workshop on Radiation of High Temperature Gases in Atmospheric Entry. Lisbonne, Portugal (2003) 103–110. [Google Scholar]
  25. F. Coron and B. Perthame, Numerical passage from kinetic to fluid equations. SIAM J. Numer. Anal. 28 (1991) 26–42. [CrossRef] [MathSciNet] [Google Scholar]
  26. P. Crispel, P. Degond and M.-H. Vignal, Quasi-neutral fluid models for current-carrying plasmas. J. Comput. Phys. 205 (2005) 408–438. [CrossRef] [MathSciNet] [Google Scholar]
  27. P. Crispel, P. Degond and M.-H. Vignal, An asymptotic preserving scheme for the two-fluid Euler-Poisson model in the quasi-neutral limit. J. Comput. Phys. 223 (2007) 208–234. [CrossRef] [Google Scholar]
  28. P. Degond, F. Deluzet, L. Navoret, A. Sun and M. Vignal, Asymptotic-Preserving Particle-In-Cell method for the Vlasov-Poisson system near quasineutrality. J. Comput. Phys. 229 (2010) 5630–5652. [CrossRef] [Google Scholar]
  29. P. Degond, H. Liu, D. Savelief and M-H. Vignal, Numerical approximation of the Euler-Poisson-Boltzmann model in the quasineutral limit. C.R. Acad. Sci. Paris, Ser. I 341 (2005) 323–328. [CrossRef] [Google Scholar]
  30. P. Degond, D. Savelief and F. Deluzet, Numerical approximation of the Euler-Maxwell model in the quasineutral limit. J. Comput. Phys. 231 (2012) 1917–1946. [CrossRef] [Google Scholar]
  31. V. Desveaux, M. Zenk, C. Berthon and C. Klingenberg, Well-balanced schemes to capture non-explicit steady states. Part 1: Ripa model. Math. Comput. 85 (2016) 1571–1602. [CrossRef] [Google Scholar]
  32. J.F. Drake, P.K. Kaw, Y.C. Lee, G. Schmidt, C.S. Liu and M.N. Rosenbluth, Parametric instabilities of electromagnetic waves in plasmas. Phys. Fluids 17 (1974) 778. [CrossRef] [Google Scholar]
  33. B. Dubroca, J.-L. Feugeas and M. Frank, Angular moment model for the Fokker-Planck equation. Europ. Phys. J. D 60 (2010) 301. [CrossRef] [EDP Sciences] [Google Scholar]
  34. B. Dubroca and J.L. Feugeas, étude théorique et numérique d’une hiéarchie de modèles aux moments pour le transfert radiatif. C.R. Acad. Sci. Paris, Ser. I 329 (1999) 915–920. [NASA ADS] [CrossRef] [MathSciNet] [Google Scholar]
  35. B. Dubroca and J.L. Feugeas, Entropic moment closure hierarchy for the radiative transfert equation. C.R. Acad. Sci. Paris Ser. I 329 (1999) 915. [NASA ADS] [CrossRef] [MathSciNet] [Google Scholar]
  36. E. Epperlein and R. Short, Phys. Fluids B 4 (1992) 2211. [CrossRef] [Google Scholar]
  37. G. Gallice, Positive and entropy stable Godunov-type schemes for gas dynamics and MHD equations in Lagrangian or Eulerian coordinates. Numer. Math. 94 (2003) 673–713. MR 1990589 (2004e:65094). [CrossRef] [Google Scholar]
  38. L. Gosse and G. Toscani, An asymptotic-preserving well-balanced scheme for the hyperbolic heat equations. C.R. Math. Acad. Sci. Paris 334 (2002) 337–342. [CrossRef] [Google Scholar]
  39. L. Gosse and G. Toscani, Space localization and well-balanced schemes for discrete kinetic models in diffusive regimes. SIAM J. Numer. Anal. 41 (2003) 641–658. [CrossRef] [MathSciNet] [Google Scholar]
  40. H. Grad. On the kinetic theory of rarefied gases. Commun. Pure Appl. Math. 2 (1949) 331–407. [CrossRef] [MathSciNet] [Google Scholar]
  41. J. M. Greenberg and A.Y. Leroux, A well-balanced scheme for the numerical processing of source terms in hyperbolic equations. SIAM J. Numer. Anal. 33 (1996) 1–16. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  42. C.P.T. Groth and J.G. McDonald, Towards physically-realizable and hyperbolic moment closures for kinetic theory. Continuum Mech. Thermodyn. 21 (2009) 467–493. [CrossRef] [Google Scholar]
  43. S. Guisset, S. Brull, B. Dubroca, E. d’Humières, S. Karpov and I. Potapenko, Asymptotic-preserving scheme for the Fokker-Planck-Landau-Maxwell system in the quasi-neutral regime. Commun. Comput. Phys. 19 (2016) 301–328. [CrossRef] [Google Scholar]
  44. A. Harten, P.D. Lax and B. Van Leer, On upstream differencing and Godunov-type schemes for hyperbolic conservation laws. SIAM Rev. 25 (1983) 35–61. [CrossRef] [MathSciNet] [Google Scholar]
  45. P. Lafitte J.A. Carrillo and T. Goudon, Simulation of fluid and particles flows: asymptotic preserving schemes for bubbling and flowing regimes. J. Comput. Phys. 227 (2008) 7929–7951. [CrossRef] [Google Scholar]
  46. S. Jin, Efficient Asymptotic-Preserving (AP) Schemes for Some Multiscale Kinetic Equations. SIAM J. Sci. Comput. 21 (1999) 441–454. [CrossRef] [MathSciNet] [Google Scholar]
  47. S. Jin and C.D. Levermore, Fully discrete numerical transfer in diffusive regimes. Trans. Theory Stat. Phys. 22 (1993) 739–9791. [CrossRef] [MathSciNet] [Google Scholar]
  48. S. Jin and C.D. Levermore, The discrete-ordinate method in diffusive regimes. Trans. Theory Stat. Phys. 20 (1991) 413–439. [CrossRef] [MathSciNet] [Google Scholar]
  49. S. Jin and D. Levermore, Numerical Schemes for Hyperbolic Conservation Laws with Stiff Relaxation Terms. J. Comput. Phys. 126 (1996) 449-467. [CrossRef] [Google Scholar]
  50. S. Jin and L. Pareschi, Discretization of the multiscale semiconductor Boltzmann equation by diffusive relaxation scheme. J. Comput. Phys. 161 (2000) 312–330. [CrossRef] [Google Scholar]
  51. S. Jin, L. Pareschi and G. Toscani, Uniformly accurate diffusive relaxation schemes for multiscale transport equations. SIAM J. Numer. Anal. 38 (2000) 913–936. [CrossRef] [MathSciNet] [Google Scholar]
  52. S. Jin and Z. Xin, The relaxation scheme for systems of conservation laws in arbitrary space dimension. Commun. Pure Appl. Math. 45 (1995) 235–276. [CrossRef] [MathSciNet] [Google Scholar]
  53. A. Klar, An asymptotic-induced scheme for nonstationary transport equations in the diffusive limit. SIAM J. Numer. Anal. 35 (1998) 1073–1094. [CrossRef] [MathSciNet] [Google Scholar]
  54. A. Klar, An asymptotic preserving numerical scheme for kinetic equations in the low Mach number limit. SIAM J. Numer. Anal. 36 (1999) 1507–1527. [CrossRef] [Google Scholar]
  55. A. Klar and C. Schmeiser, Numerical passage from radiative heat transfer to nonlinear diffusion models. Math. Models Methods Appl. Sci. 11 (2001) 749–767. [CrossRef] [Google Scholar]
  56. A. Klar and A. Unterreiter, Uniform stability of a finite difference scheme for transport equations in the diffusion limit. SIAM J. Numer. Anal. 40 (2002) 891–913. [CrossRef] [Google Scholar]
  57. L. Landau, On the vibration of the electronic plasma. J. Phys. (USSR) 10 (1946) 25–34. [Google Scholar]
  58. A.W. Larsen and J.E. Morel, Asymptotic solutions of numerical transport problems in optically thick, diffusive regimes II. J. Comput. Phys. 83 (1989) 212–236. [CrossRef] [Google Scholar]
  59. A.W. Larsen, J.E. Morel and W.F. Miller Jr, Asymptotic solutions of numerical transport problems in optically thick, diffusive regimes. J. Comput. Phys. 69 (1987) 283–324. [CrossRef] [MathSciNet] [Google Scholar]
  60. M. Lemou and L. Mieussens, A new asymptotic preserving scheme based on micro-macro formulation for linear kinetic equations in the diffusion limit. SIAM J. Sci. Comput. 31 (2008) 334–368. [CrossRef] [Google Scholar]
  61. C.D. Levermore, Moment closure hierarchies for kinetic theories. J. Stat. Phys. 83 (1996) 1021–1065. [CrossRef] [MathSciNet] [Google Scholar]
  62. J. Liu and L. Mieussens, Analysis of an asymptotic preserving scheme for linear kinetic equations in the diffusion limit. SIAM J. Numer. Anal. 48 (2010) 7561–7586. [Google Scholar]
  63. J. Mallet, S. Brull and B. Dubroca, An entropic scheme for an angular moment model for the classical Fokker-Planck-Landeau equation of electrons. Commun. Comput. Phys. 15 (2015) 422–450. [CrossRef] [Google Scholar]
  64. J. Mallet, S. Brull and B. Dubroca, General moment system for plasma physics based on minimum entropy principle. Kinetic Relat Mod. 8 (2015) 533–558. [CrossRef] [Google Scholar]
  65. A. Marocchino, M. Tzoufras, S. Atzeni, A. Schiavi, Ph. D. Nicolaï, J. Mallet, V. Tikhonchuk and J.-L. Feugeas, Nonlocal heat wave propagation due to skin layer plasma heating by short laser pulses. Phys. Plasmas 20 (2013) 022702. [CrossRef] [Google Scholar]
  66. J.G. McDonald and C.P.T. Groth, Towards realizable hyperbolic moment closures for viscous heat-conducting gas flows based on a maximum-entropy distribution. Contin. Mech. Thermodyn. 25 (2012) 573–603. [CrossRef] [Google Scholar]
  67. N. Meezan, L. Divol, M. Marinak, G. Kerbel, L. Suter, R. Stevenson, G. Slark and K. Oades, Phys. Plasmas 11 (2004) 5573. [CrossRef] [Google Scholar]
  68. G.N. Minerbo, Maximum entropy Eddigton Factors. J. Quant. Spectrosc. Radiat. Transfer 20 (1978) 541. [NASA ADS] [CrossRef] [Google Scholar]
  69. I. Muller and T. Ruggeri, Rational Extended Thermodynamics. Springer, New York (1998). [Google Scholar]
  70. Ph. Nicolaï, M. Vandenboomgaerde, B. Canaud and F. Chaigneau. Phys. Plasmas 7 (2000) 4250. [CrossRef] [Google Scholar]
  71. J.-F. Ripoll. An averaged formulation of the M1 radiation model with presumed probability density function for turbulent flows. J. Quant. Spectrosc. Radiat. Trans. 83 (2004) 493–517. [CrossRef] [Google Scholar]
  72. J.-F. Ripoll, B. Dubroca and E. Audit, A factored operator method for solving coupled radiation-hydrodynamics models. Trans. Theory. Stat. Phys. 31 (2002) 531–557. [CrossRef] [Google Scholar]
  73. W. Rozmus, V.T. Tikhonchuk and R. Cauble, A model of ultrashort laser pulse absorption in solid targets. Phys. Plasmas 3 (1996) 360. [CrossRef] [Google Scholar]
  74. K. Shigemori, H. Azechi, M. Nakai, M. Honda, K. Meguro, N. Miyanaga, H. Takabe and K. Mima, Phys. Rev. Lett. 78 (1997) 250. [CrossRef] [Google Scholar]
  75. I.P. Shkarofsky and T.W. Johnston, and The Particle Kinetics of Plasmas M.P. Bachynski, Addison-Wesley Reading, Massachusetts (1966). [Google Scholar]
  76. L. Spitzer and R. Härm, Phys. Rev. 89 (1953) 977. [NASA ADS] [CrossRef] [Google Scholar]
  77. H. Struchtrup, Macroscopic Transport Equations for Rarefied Gas Flows. Springer, Berlin (2005). [Google Scholar]
  78. E.F. Toro, Riemann Solvers and Numerical Methods for Fluids dynamics. Springer, Berlin (1999). [Google Scholar]
  79. R. Turpault, A consistent multigroup model for radiative transfer and its underlying mean opacity. J. Quant. Spectrosc. Radiat. Transfer 94 (2005) 357–371. [CrossRef] [Google Scholar]
  80. R. Turpault, M. Frank, B. Dubroca and A. Klar, Multigroup half space moment appproximations to the radiative heat transfer equations. J. Comput. Phys. 198 (2004) 363. [CrossRef] [Google Scholar]
  81. A. Velikovich, J. Dahlburg, J. Gardner and R. Taylor, Phys. Plasmas 5 (1998) 1491. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you